New formulas for Maslov's canonical operator in a neighborhood of focal points and caustics in 2D semiclassical asymptotics

Dobrokhotov, S.Yu. and Makrakis, G.N. and Nazaikinskii, V.E. and Tudorovskii, T.Ya (2013) New formulas for Maslov's canonical operator in a neighborhood of focal points and caustics in 2D semiclassical asymptotics. Theoretical and Mathematical Physics, Springer Verlag, 177 (3). pp. 1579-1605.

[img] Text
acmac-0275.pdf - Accepted Version

Download (705Kb)

Abstract

We suggest a new representation of Maslov’s canonical operator in a neighborhood of caustics using a special class of coordinate systems (eikonal coordinates) on Lagrangian manifolds. We present the results in the two-dimensional case and illustrate them with examples.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics > Department of Applied Mathematics
Depositing User: Dr. George Makrakis
Date Deposited: 22 Jan 2014 07:48
Last Modified: 05 May 2017 05:27
URI: http://preprints.acmac.uoc.gr/id/eprint/275

Actions (login required)

View Item View Item